# SDR AWXA200601630

- Difficulty date: September 16, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 20,073 hours, 7,757 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Adapter
- Part number: D9259015900
- Condition: Damaged
- Location: Zone 200
- Part time: 20,073 hours, 7,757 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAL - EEL - BC-4 CHECK - NR  NR 5938857,  DAMAGED EMERGENCY LIGHT CABLE IN PASSENGER SEAT POSITIONS 9R, 11L, 17L IN PASSENGER CABIN.  REPAIRED DAMAGED EMERGENCY LIGHT CABLES IN PASSENGER SEAT POSITIONS 9R, 11L, 17L IN PASSENGER CABIN AND OPERATIONAL CHECKED GOOD IAW ESPM 20-53-21/AMM 33-51-00.
